# SDR HNAA2016102800342

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 58,948 hours, 65,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FLICKER MULTIPLE TIMES DURING FLIGHT.  CLEANED AND INSPECTED NR 1 AND 2 BRUSH BLOCK ASSY.   CHECKED FOR OBVIOUS DEFECTS IN ASSOCIATED CONNECTOR PLUGS AND WIRING, WITH NO DEFECTS NOTED. GROUND RAN AIRCRAFT. OPS CHECKED PROP HEAT. OPS CHECKED GOOD. OK FOR SERVICE.
